advertisement
Question
Posted by: Paranoid | 2005/07/21

Pregnant?

Am I being totally paranoid. I read on this forum you can still be pregant even if you get your periods if it is less then usual etc. I stopped using the pill on the last day I had sex and vomited the next morning. IIn the past 10 weeks I got my period a few times and very irregular and only for 3-4 days at a time and it's a lot less than usual. I did a pregnansy test after 20 days, it was negative(this was after my first short period. I'm now getting funny pains in my stomach which is way I am woried. Please tell me if I can relax.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be too soon for pregnancy symptoms even if you were pregnant. Your symptoms may be due to your body adjusting to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: S | 2005/07/22

Dear Paraniod,

if you stopped using the pill, your body takes at least 3 months to adjust. If you suspect that you could be pregnant go for a blood test to make sure.

Reply to S

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement